| Catalog Number |
381512 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd nsyte autoguard winged catheter tip integrity issue.The following information was provided by the initial reporter: with the new subs for the iv catheters lyn has had the needle go through the small sheath on two different devices.It may have been cracked as she did not pull the needle back and reinsert.Not sure if this has been reported from any other areas but we wanted to get that to supply chain to make sure it was recognized.I talked to amber she said the catheter sheared on two separate iv's with the same rn how was the patient outcome? are there any clinical signs, health consequences or impact? both patients needed second attempt at iv.Any adverse event or serious injury reported to patient or health care professional? no.
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.E1.Address information was not provided, therefore, xx was used as a place holder.
Additional Manufacturer Narrative
Investigation results: a device history record review was completed by our quality engineer team for provided material number 381512 and lot number 3292288.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.Complaints received for this device and reported condition will continue to be tracked and trended.